Alert archive / Minnesota / Special Weather Statements in 2011

Special Weather Statement, NWS Twin Cities, MN

July 1, 2011Carver County, Hennepin County, Scott County, Minnesota

NWS Twin Cities, MN issued this special weather statement at Jul 1, 2011, 6:02 PM CDT for Carver County, Hennepin County, Scott County, Minnesota. It was in force for 43 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 1, 2011, 6:02 PM CDT (23:02 UTC)
Expired
Jul 1, 2011, 6:45 PM CDT
In force
43 min
Issued by
NWS Twin Cities, MN

Counties Carver County, MN, Hennepin County, MN, Scott County, MN

The radar

The Minneapolis radar (KMPX), 12 km from the middle of the area, began a volume at 23:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 1, 6:50 PM CDTTSTM WND DMGSt Louis Park, MNTREES DOWN AROUND HIGHWAY 169...4 MILES SOUTH OF 49TH AVE. TIME ESTIMATED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 11.0 hours before the alert went out and 12 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2011-07-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3970 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2011-07-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 5 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3970 J/kg
Mixed-layer CIN
-245 J/kg
Mixed-layer LCL
1089 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
5 m²/s²
0-3 km storm-relative helicity
21 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

402 
WWUS83 KMPX 012302
SPSMPX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
602 PM CDT FRI JUL 1 2011

MNZ059>062-068-069-076-012345-
ANOKA-CARVER-HENNEPIN-LE SUEUR-RAMSEY-SCOTT-WRIGHT-
602 PM CDT FRI JUL 1 2011

...LINE OF GUSTY WINDS DEVELOPING OVER ANOKA...CARVER... 
HENNEPIN...LE SUEUR...RAMSEY...SCOTT AND WRIGHT COUNTIES THROUGH 645 
PM CDT...

AT 559 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING 
A LINE OF SHOWERS WITH GUSTY WINDS ALONG A LINE EXTENDING FROM 
WATERTOWN TO 3 MILES SOUTHEAST OF WACONIA TO 4 MILES NORTHEAST OF 
HENDERSON.  THIS LINE WAS MOVING EAST AT 30 MPH.

WINDS UP TO 50 MPH ARE EXPECTED WITH THIS LINE OF SHOWERS.

* LOCATIONS IN OR NEAR THE PATH OF INCLUDE...
  COLOGNE.
  ST BONIFACIUS.
  MOUND.
  SHOREWOOD.
  EXCELSIOR.
  WOODLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF ON OR NEAR LAKE MINNETONKA...GET OUT OF THE WATER AND MOVE 
INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 
15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU 
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER 
NOW. DON'T BE CAUGHT ON THE WATER IN A THUNDERSTORM!

&&

LAT...LON 4453 9390 4459 9389 4463 9384 4464 9376
      4468 9377 4469 9389 4479 9386 4494 9389
      4519 9322 4499 9313 4484 9320 4479 9332
      4465 9332
TIME...MOT...LOC 2302Z 249DEG 27KT 4498 9380 4483 9372
          4458 9383

$$

JLT

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this special weather statement went out at Jul 1, 3:58 PM CDT, 2 hours 4 minutes earlier.

Area forecast discussion, Jul 1, 3:58 PM CDT, 2 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
358 PM CDT FRI JUL 1 2011

.DISCUSSION...

PRE-FRONTAL HEATING RAMPING UP AFTERNOON TEMPERATURES INTO THE MID
90S ACROSS MUCH OF THE EASTERN TWO THIRDS OF THE CWA. SPC SEVERE WEATHER
WATCH IN EFFECT UNTIL 02Z ACROSS MUCH OF FA. EXPECT WIDESPREAD SHOWERS
AND THUNDERSTORMS LATE THIS AFTN THROUGH THE EVENING ASSOCIATED
WITH A COOL FRONT ENTERING FAR WESTERN MN. COOL FRONT ANTICIPATED
TO TREK TO NEAR A LINE FROM NORTHEAST WI TO SE IA BY SAT/12Z.
CAP ANTICIPATED TO BREAK DOWN SIGNIFICANTLY LATE THIS AFTN ACROSS
THE WESTERN THIRD OF MN...WITH CONTINUE BREAKDOWN EXPECTED FOR
REMAINDER OF AREA OF RESPONSIBILITY BY 02/06Z. HRRR NOT BAD WITH
CURRENT PLACEMENT OF T-STORMS ENTERING WEST CENTRAL MN. IT DEPICTS
AREA OF CONVECTION FROM NEAR HINCKLEY INTO SOUTH CENTRAL MN BY 01Z.
GFS40 STILL HANDLING SYSTEM TIMING AND INTENSITY WELL...WITH BEST
THETA E ADVECTION DEVELOPING FROM SOUTH CENTRAL MN...TO TWIN CITIES
TO JUST SW OF DULUTH BY 00Z. SIGNIFICANT MOISTURE TRANSPORT VECTORS
COMBINED WITH MPX PCPN WATER OF 1.65 THIS MORNING AND AFTN DEW POINTS
IN THE LOW TO MID 70S POINTS TO PRODIGIOUS WATER PRODUCING
THUNDERSTORMS OVER THIS SAME REGION PRIOR TO 03Z. ONE TO TWO INCH
RAINFALL AMOUNTS LOOKS LIKELY WITH SOME OF THE STRONGEST
THUNDERSTORMS. PLENTLY OF AVAILABLE JOULES...MODERATE LI'S AND MID
LEVEL CAPE SUPPORTING A MAINLY HAIL AND STRONG WIND EVENT. AN ISOLATED
TORNADO NOT OUT OF THE QUESTION NEAR THE WEAK SFC CYCLONE AS IT PROCEEDS
NORTHEAST OUT OF SW MN THIS EVENING.

MOST OF THE CONVECTIVE ACTIVITY WILL END ACROSS THE FA SHORTLY AFTER
02/06Z. LOOKS LIKE A STELLAR WEEKEND SHAPING UP ACROSS THE
REGION...WITH PLENTLY OF SUNSHINE AND NEAR NORMAL TEMPERATURES.
BIG SFC DOME OF HIGH PRESSURE PARKS ITSELF OVER MN AND WI SATURDAY
NIGHT. PLENTY OF RADIATIONAL COOLING AND RESIDUAL MOISTURE FROM TONIGHT
STORMS SHOULD SET UP AREA OF FOG BY LATE SATURDAY NIGHT MUCH OF
FA.

NEXT CHANCE FOR CONVECTION WILL BE SEEN MONDAY NIGHT INTO EARLY
TUESDAY NIGHT ASSOCIATED WITH ANOTHER WEAK...SLOW MOVING FRONTAL
BOUNDARY. UPPED POPS SLIGHTLY DUE TO CONTINUED AGREEMENT LAST FEW
RUNS BETWEEN NAM AND GFS40. FINAL MENTION OF NOTE INVOLVES ADDITIONAL
CLOUD COVER ANTICIPATED ACROSS UPPER MIDWEST AS 50H RIDGE BREAKS DOWN
MONDAY INTO WEDNESDAY. THIS CONFIGURATION WILL ALLOW PROGRESSION OF
FASTER MOVING SYSTEMS ACROSS NORTHERN U.S. FROM MID PACIFIC INTO
AT LEAST NEXT WEEKEND.

&&

.AVIATION.../18Z TAF ISSUANCE/

OUR FRONT WHICH IS LOCATED FROM NORTHEAST MN TO SOUTHWEST MN IS
SLOWLY MOVING TO THE EAST AS THE UPPER LEVEL SYSTEM ON THE SOUTH
DAKOTA NEBRASKA BORDER MOVES NORTHEAST TOWARD THE STATE. EXPECT
THUNDERSTORM ACTIVITY IN EASTERN SOUTH DAKOTA TO SPREAD INTO
SOUTHWEST MINNESOTA AFTER 20Z BEHIND THE FRONT AND EASTERN
MINNESOTA AROUND 00Z TONIGHT WITH THE FRONT. A STRONG CAP SHOULD
SUPPRESS THUNDERSTORM ACTIVITY UNTIL 20Z THIS AFTERNOON IN THE
WEST AND EVEN INTO THE LATE AFTERNOON ACROSS THE EASTERN TAF
SITES. THIS CAP SHOULD ERODE AS THE WEAK COLD FRONT SLOWLY MOVES
ACROSS CENTRAL AND EASTERN MN THIS AFTERNOON. SHOWERS AND
THUNDERSTORMS APPEAR LIKELY THIS AFTERNOON AND EVENING...AND HAVE
INCLUDED TEMPO GROUPS AT EVERY TAF SITE GIVEN WHAT COULD BE DECENT
COVERAGE IN NORTH/SOUTH ORIENTATED BAND OF CONVECTION.

KMSP...VFR THROUGH THE AFTERNOON. PRETTY GOOD CHANCES FOR
THUNDERSTORMS IN THE AREA EARLY THIS EVENING IN THE 01-04Z
WINDOW. MODEL GUIDANCE SUGGESTS PRECIPITATION LINGER THROUGH 09Z
BUT THAT DOES NOT SEEM REASONABLE AT THIS POINT IN TIME. WINDS
HAVE BEEN CHALLENGING AND WILL BE THROUGH 23Z GIVEN THE BAGGY
SURFACE LOW OVERHEAD. GENERALLY...EXPECT WINDS TO VEER TO THE WEST
AND NORTHWEST BEHIND THE COLD FRONT BY THIS EVENING.

OUTLOOK...VFR THROUGH THE 4TH.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...HEAT ADVISORY UNTIL 8 PM CDT THIS EVENING FOR ANOKA-BLUE EARTH-
     CHISAGO-DAKOTA-FARIBAULT-FREEBORN-GOODHUE-ISANTI-LE SUEUR-
     RICE-SCOTT-STEELE-WASECA-WASHINGTON.

     EXCESSIVE HEAT WARNING UNTIL 8 PM CDT THIS EVENING FOR HENNEPIN-
     RAMSEY.

WI...HEAT ADVISORY UNTIL 8 PM CDT THIS EVENING FOR BARRON-CHIPPEWA-
     DUNN-EAU CLAIRE-PEPIN-PIERCE-POLK-RUSK-ST. CROIX.

&&

AJZ/JLT
Hazardous weather outlook, Jul 1, 4:56 PM CDT, 1 hour 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
456 PM CDT FRI JUL 1 2011

MNZ044-045-051>053-059>063-066>070-075>078-083>085-092-093-
WIZ014>016-023>028-022200-
MILLE LACS-KANABEC-SHERBURNE-ISANTI-CHISAGO-WRIGHT-HENNEPIN-ANOKA-
RAMSEY-WASHINGTON-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-NICOLLET-
LE SUEUR-RICE-GOODHUE-BLUE EARTH-WASECA-STEELE-FARIBAULT-FREEBORN-
POLK-BARRON-RUSK-ST. CROIX-PIERCE-DUNN-PEPIN-CHIPPEWA-EAU CLAIRE-
456 PM CDT FRI JUL 1 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MINNESOTA...EAST CENTRAL MINNESOTA...SOUTH CENTRAL MINNESOTA...
SOUTHEAST MINNESOTA...NORTHWEST WISCONSIN AND WEST CENTRAL
WISCONSIN.

.DAY ONE...TONIGHT

HUMID AND WARM CONDITIONS WILL REMAIN OVER THE AREA INTO THIS
EVENING. SEE THE LATEST EXCESSIVE HEAT WARNING AND HEAT ADVISORY
FOR MORE INFORMATION.

A SEVERE THUNDERSTORM WATCH IS IN EFFECT ACROSS MUCH OF SOUTHERN
MINNESOTA AND ALL OF WEST CENTRAL WISCONSIN UNTIL 10 PM THIS
EVENING. ANY SEVERE THUNDERSTORMS THAT FORM WILL BE CAPABLE OF
PRODUCING LARGE HAIL AND SCATTERED DAMAGING WINDS...AND HEAVY
RAIN. ISOLATED TORNADOES ARE STILL POSSIBLE MAINLY WEST OF A LINE
FROM MORA TO CARVER TO ST JAMES PRIOR TO 7 PM. AFTER 7 PM THE ISOLATED
TORNADO THREAT WILL BE GREATEST EAST OF THIS LINE...INTO WEST
CENTRAL WISCONSIN.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THUNDERSTORMS ARE POSSIBLE MONDAY NIGHT AND TUESDAY. SEVERE WEATHER
IS NOT ANTICIPATED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SKY WARN SPOTTER ACTIVATION WILL LIKELY BE NEEDED LATE THIS AFTERNOON
INTO THE MID EVENING HOURS.

MNZ041>043-047>050-054>058-064-065-073-074-082-091-022200-
DOUGLAS-TODD-MORRISON-STEVENS-POPE-STEARNS-BENTON-LAC QUI PARLE-
SWIFT-CHIPPEWA-KANDIYOHI-MEEKER-YELLOW MEDICINE-RENVILLE-REDWOOD-
BROWN-WATONWAN-MARTIN-
456 PM CDT FRI JUL 1 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MINNESOTA...SOUTH CENTRAL MINNESOTA...SOUTHWEST MINNESOTA AND
WEST CENTRAL MINNESOTA.

.DAY ONE...TONIGHT

HUMID AND WARM CONDITIONS WILL REMAIN OVER THE AREA INTO THIS
EVENING. SEE THE LATEST EXCESSIVE HEAT WARNING AND HEAT ADVISORY
FOR MORE INFORMATION.

A SEVERE THUNDERSTORM WATCH IS IN EFFECT ACROSS MUCH OF SOUTHERN
MINNESOTA UNTIL 10 PM THIS EVENING. ANY SEVERE THUNDERSTORMS THAT
FORM WILL BE CAPABLE OF PRODUCING LARGE HAIL AND SCATTERED
DAMAGING WINDS...AND HEAVY RAIN. ISOLATED TORNADOES ARE STILL
POSSIBLE MAINLY WEST OF A LINE FROM MORA TO CARVER TO ST JAMES
PRIOR TO 7 PM. AFTER 7 PM THE ISOLATED TORNADO THREAT WILL BE
GREATEST EAST OF THIS LINE...INTO WEST CENTRAL WISCONSIN.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THUNDERSTORMS ARE POSSIBLE MONDAY NIGHT AND TUESDAY. SEVERE
THUNDERSTORMS ARE NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL LIKELY BE NEEDED LATE THIS AFTERNOON
INTO THE EARLY EVENING HOURS.

AZ

In the hours before

Local storm report, Jul 1, 5:55 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
555 PM CDT FRI JUL 01 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     HAIL             SARTELL                 45.62N 94.21W
07/01/2011  M1.75 INCH       STEARNS            MN   AMATEUR RADIO

&&

JALLAND
Local storm report, Jul 1, 5:56 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
556 PM CDT FRI JUL 01 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0556 PM     TSTM WND DMG     1 SE MONTICELLO         45.29N 93.79W
07/01/2011                   WRIGHT             MN   TRAINED SPOTTER

            UTILITY POWER LOST.

&&

AJZ
Local storm report, Jul 1, 5:58 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
558 PM CDT FRI JUL 01 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0544 PM     HAIL             3 N FOLEY               45.71N 93.91W
07/01/2011  M1.00 INCH       BENTON             MN   AMATEUR RADIO

&&

JALLAND
Local storm report, Jul 1, 6:01 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
601 PM CDT FRI JUL 01 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0556 PM     HAIL             BIG LAKE                45.34N 93.75W
07/01/2011  M2.00 INCH       SHERBURNE          MN   TRAINED SPOTTER

            COUNTY ROAD 81 AND HIGHWAY 10

&&

JALLAND
Local storm report, Jul 1, 6:02 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
602 PM CDT FRI JUL 01 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0601 PM     TSTM WND GST     1 S BIG LAKE            45.32N 93.75W
07/01/2011  M70 MPH          SHERBURNE          MN   AMATEUR RADIO

&&

JALLAND
Special weather statement, Jul 1, 6:02 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
602 PM CDT FRI JUL 1 2011

MNZ059>062-068-069-076-012345-
ANOKA-CARVER-HENNEPIN-LE SUEUR-RAMSEY-SCOTT-WRIGHT-
602 PM CDT FRI JUL 1 2011

...LINE OF GUSTY WINDS DEVELOPING OVER ANOKA...CARVER...
HENNEPIN...LE SUEUR...RAMSEY...SCOTT AND WRIGHT COUNTIES THROUGH 645
PM CDT...

AT 559 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A LINE OF SHOWERS WITH GUSTY WINDS ALONG A LINE EXTENDING FROM
WATERTOWN TO 3 MILES SOUTHEAST OF WACONIA TO 4 MILES NORTHEAST OF
HENDERSON.  THIS LINE WAS MOVING EAST AT 30 MPH.

WINDS UP TO 50 MPH ARE EXPECTED WITH THIS LINE OF SHOWERS.

* LOCATIONS IN OR NEAR THE PATH OF INCLUDE...
  COLOGNE.
  ST BONIFACIUS.
  MOUND.
  SHOREWOOD.
  EXCELSIOR.
  WOODLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF ON OR NEAR LAKE MINNETONKA...GET OUT OF THE WATER AND MOVE
INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO
15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER
NOW. DON'T BE CAUGHT ON THE WATER IN A THUNDERSTORM!

&&

LAT...LON 4453 9390 4459 9389 4463 9384 4464 9376
      4468 9377 4469 9389 4479 9386 4494 9389
      4519 9322 4499 9313 4484 9320 4479 9332
      4465 9332
TIME...MOT...LOC 2302Z 249DEG 27KT 4498 9380 4483 9372
          4458 9383

JLT

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 1, 4:05 PM CDTSevere Thunderstorm WarningMPXBrown, Redwood, Renville, Yellow Medicine55 min
Jul 1, 4:31 PM CDTSevere Thunderstorm WarningMPXMeeker, Wright59 min
Jul 1, 4:37 PM CDTTornado WarningMPXRedwood, Renville23 min
Jul 1, 4:53 PM CDTSevere Thunderstorm WarningMPXChippewa, Kandiyohi, Redwood, Renville, Sibley67 min
Jul 1, 4:57 PM CDTTornado WarningMPXRedwood, Renville33 min
Jul 1, 4:59 PM CDTSevere Thunderstorm WarningMPXBenton, Morrison, Stearns61 min
Jul 1, 5:13 PM CDTSevere Thunderstorm WarningMPXKandiyohi, McLeod, Meeker, Renville, Sibley, Stearns and 1 more62 min
Jul 1, 5:27 PM CDTSevere Thunderstorm WarningMPXAnoka, Isanti, Sherburne, Wright48 min
Jul 1, 5:38 PM CDTSevere Thunderstorm WarningMPXBenton, Kanabec, Mille Lacs, Morrison67 min
Jul 1, 5:52 PM CDTSevere Thunderstorm WarningMPXAnoka, Benton, Hennepin, Isanti, Meeker, Mille Lacs and 3 more53 min
Jul 1, 6:16 PM CDTSevere Thunderstorm WarningMPXBenton, Morrison, Stearns29 min
Jul 1, 6:20 PM CDTTornado WarningMPXBenton, Sherburne, Stearns25 min
Jul 1, 6:27 PM CDTSevere Thunderstorm WarningMPXAnoka, Chisago, Isanti, Kanabec, Mille Lacs63 min
Jul 1, 6:42 PM CDTSevere Thunderstorm WarningMPXAnoka, Benton, Chisago, Hennepin, Isanti, Kanabec and 5 more63 min
Jul 1, 6:42 PM CDTSevere Thunderstorm WarningMPXMartin33 min
Jul 1, 6:56 PM CDTSevere Thunderstorm WarningMPXBlue Earth, Brown, Nicollet34 min

Nearby

Special Weather Statements in Minnesota, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.